MathSciNet Relay Station
MathSciNet bibliographic data
MR104047 35.00
Payne, L. E.; Weinberger, H. F. New bounds for solutions of second order elliptic partial differential equations. Pacific J. Math. 8 1958 551–573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement